# SDR UIEA2019050304110

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 52,356 hours, 6,412 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: BMS1360T7C1G0
- Condition: Damaged
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG 2 IDG POWER FEEDER CABLE INSULATION DAMAGE. ( REMOVED NR 1 ENG IDG CABLE IAW AMM 54-51-01-004-001 REV. 95. REPAIRED W274-111 AND W 274-112 CABLE IAW SWPM 20-30-11 AND 20-30-13 REV. 70. INSTALLED IDG CABLE IAW AMM 54-51-01-404-046 REV. 95. PERFORMED THE GENERATOR DRIVE SYSTEM OPERATIONAL TEST IAW AMM 24-11-00-705-001 REV.95, RESULT WAS SATISFACTORY.  )
